# SDR C1HA200292004

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Aircraft time: 55,587 hours, 36,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FORWARD L1 DOOR EXCESSIVE NOISE ON DEPARTURE.  ALL LIGHT INDICATIONS ON ANNUNCIATOR PANEL NORMAL.  FOUND L1 DOOR NOT COMPLETELY CLOSED.  OPS CHECKED DOOR SEVERAL TIMES AND INSPECTED ALL SEALS.  ALL LIGHT INDICATIONS WERE NORMAL.  SEALS WERE NORMAL.  ALL CHECKS GOOD, OK FOR CONTINUED SERVICE.
